Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 12, 2016, 4:17 PM EDT for Jones County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2016, 4:17 PM EDT (20:17 UTC)
- Expired
- Sep 12, 2016, 4:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Jones County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 1431 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
017
WWUS82 KFFC 122017
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT MON SEP 12 2016
GAZ072-122045-
JONES GA-
417 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR JONES COUNTY UNTIL 445 PM EDT...
AT 417 PM EDT...A STRONG THUNDERSTORM WAS OVER WAYSIDE...OR NEAR
GRAY...MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRAY...CLINTON...BRADLEY...WAYSIDE...JAMES...GREENBERRY
CROSSROADS...ROUND OAK...ETHRIDGE...HADDOCK AND BLOUNTSVILLE.
LAT...LON 3296 8365 3314 8367 3319 8344 3318 8343
3311 8342 3295 8337
TIME...MOT...LOC 2017Z 264DEG 20KT 3306 8358
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 12, 3:18 PM EDT, 59 minutes earlier.
Area forecast discussion, Sep 12, 3:18 PM EDT, 59 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 318 PM EDT MON SEP 12 2016 .SHORT TERM /Tonight through Tuesday Night/... Latest surface analysis over the eastern half of the United States shows weak high pressure off the NE coast with even weaker ridging on the east side of the Appalachians and into NE GA. Along the southern periphery of this feature is a stalled frontal boundary that id diffuse enough that it is tough to discern a precise location. A good estimate though is it is somewhere between the southern Atlanta metro and the Columbus to Macon corridor. Main issue today was determining if clouds would clear enough to realize sufficient low level instability today. It looks as though this has indeed occurred with the clearing and CAPE values increasing to 1500 to close to 2000 J/KG for the southern tier. This along with a continued cold pool aloft with -9C at 500mb should be more than enough to get some thunderstorm activity going this afternoon despite the slow initiation start. Given these parameters and some healthy downdraft CAPE over northern portions...could see some strong to even isolated severe activity with the most potent storms. Low pressure off the Florida coast looks to push NE through Tuesday but most of the associated shower and storm activity will remain south of the area. What it will do however...is send enhanced moisture northward allowing for abundant cloud cover and limit instability through the day. For this reason...have limited pops ever so slightly but also delayed the onset of precipitation given increased cloud cover. Deese .LONG TERM /Wednesday through Monday/... Guidance in good consensus for fcst solutions as the CWA fails to shake the moist and moderately unstable regime through the week. The already abnormally moist environment should be aided even more by a low advecting NW off the southeast Atlantic coast by Wednesday...which could even bring some 2.2 inch PWATS to central GA. We will have to watch for enhanced flash flooding and wet microburst threats given any hydrometeor loading to convective downdrafts. Have gone likely pops in parts of south with chance elsewhere. The models have backed off a bit on the strength of the sfc high progged to push into the northeast CONUS Thurs/Fri...and now does not appear to result in as strong of a hybrid CAD wedge across the area. Should be little change to the overall environment with chance pops each day and gradual increase going into the weekend as the upper trough amplifies to the west and another front approaches the north late Saturday into Sunday. Temps should be right around normal or slightly below in the mid to upper 80s for highs and upper 60s to low 70s for lows at most locations due to expected cloud coverage and daily precip chances. Baker/16 AVIATION... 18Z UPDATE... Activity already initiating across the area with vicinity TSRA at AHN. Expect this trend to increase in coverage throughout the afternoon requiring inclusion of a TEMPO group at all sites. Still anticipate an influx of moisture tonight from the east and south allowing for MVFR conditions at MCN and MVFR elsewhere although confidence is lower in this scenario. Another round of SHRA and possible TSRA in store for Tue and have included Prob30 for ATL. //ATL CONFIDENCE...18Z UPDATE... Medium on MVFR potential tonight. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 69 87 69 87 / 40 40 30 40 Atlanta 71 87 71 87 / 40 40 30 30 Blairsville 64 83 63 84 / 30 30 20 40 Cartersville 70 88 69 88 / 30 30 20 30 Columbus 73 90 72 88 / 40 40 30 50 Gainesville 69 86 68 86 / 30 30 30 40 Macon 71 88 71 87 / 40 40 40 60 Rome 68 89 69 89 / 30 20 20 30 Peachtree City 70 88 69 87 / 40 40 30 40 Vidalia 73 87 72 84 / 40 60 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. SHORT TERM...Deese LONG TERM....Baker/16 AVIATION...Deese
Hazardous weather outlook, Sep 12, 4:57 AM EDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 457 AM EDT MON SEP 12 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 457 AM EDT MON SEP 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO EVENING. SOME STORMS MAY BECOME STRONG. .WEATHER HAZARDS EXPECTED... GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH SUNDAY. A VERY MOIST ENVIRONMENT WEDNESDAY MAY LEAD TO MORE WIDESPREAD DEVELOPMENT AND AN INCREASED CHANCE FOR ISOLATED FLOODING OR STRONG DOWNBURST WINDS. SOME STRONG STORMS WITH GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 12, 2:13 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT MON SEP 12 2016
GAZ067-069-079-121845-
TALBOT GA-UPSON GA-MERIWETHER GA-
213 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALBOT...
NORTHWESTERN UPSON AND SOUTHEASTERN MERIWETHER COUNTIES UNTIL 245 PM
EDT...
AT 212 PM EDT...A STRONG THUNDERSTORM WAS NEAR MANCHESTER...OR 12
MILES SOUTHEAST OF GREENVILLE...MOVING EAST AT 5 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MANCHESTER...WOODBURY...WOODLAND...SUNSET
VILLAGE...RALEIGH...CREST... PLEASANT HILL...SUNNYSIDE AND SPREWELL
BLUFF STATE PARK.
LAT...LON 3302 8454 3301 8454 3300 8453 3299 8453
3298 8452 3297 8452 3297 8451 3299 8449
3299 8441 3279 8436 3279 8462 3297 8466
TIME...MOT...LOC 1812Z 257DEG 4KT 3290 8456Special weather statement, Sep 12, 2:38 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EDT MON SEP 12 2016
GAZ068>070-121915-
UPSON GA-PIKE GA-LAMAR GA-
238 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UPSON...SOUTHEASTERN
PIKE AND LAMAR COUNTIES UNTIL 315 PM EDT...
AT 238 PM EDT...A STRONG THUNDERSTORM WAS OVER MEANSVILLE...OR NEAR
ZEBULON...MOVING EAST AT 15 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...ZEBULON...MILNER...YATESVILLE...MEANSVILLE...ALDORA...T
HE ROCK...REDBONE...LIFSEY SPRINGS...ATWATER...HANNAHS
MILL...GOGGINS... PIEDMONT AND LIBERTY HILL.
LAT...LON 3317 8409 3293 8408 3293 8412 3291 8413
3294 8440 3312 8441
TIME...MOT...LOC 1838Z 268DEG 11KT 3304 8432Special weather statement, Sep 12, 2:55 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT MON SEP 12 2016
GAZ058-059-071-072-121930-
JONES GA-JASPER GA-BUTTS GA-MONROE GA-
255 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JONES...SOUTHWESTERN
JASPER...SOUTHERN BUTTS AND MONROE COUNTIES UNTIL 330 PM EDT...
AT 255 PM EDT...A STRONG THUNDERSTORM WAS OVER BLOUNT...OR 7 MILES
NORTH OF FORSYTH...MOVING NORTH AT 15 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JACKSON...FORSYTH...FLOVILLA...JENKINSBURG...JULIETTE...COLLIER...BLO
UNT... MCKIBBEN...JARRELL
PLANTATION...BERNER...BRENT...ADGATEVILLE...DAMES FERRY...MCELHENEYS
CROSSROADS...INDIAN SPRINGS STATE PARK...PLANT SCHERER AND HIGH
FALLS STATE PARK.
LAT...LON 3296 8404 3320 8404 3320 8406 3332 8407
3331 8406 3333 8404 3323 8364 3295 8377
TIME...MOT...LOC 1855Z 186DEG 11KT 3314 8394Special weather statement, Sep 12, 3:30 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT MON SEP 12 2016
GAZ069-122000-
UPSON GA-
330 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UPSON COUNTY UNTIL
400 PM EDT...
AT 330 PM EDT...A STRONG THUNDERSTORM WAS OVER CREST...OR NEAR
THOMASTON...MOVING EAST AT 5 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...LINCOLN PARK...SUNSET VILLAGE...HANNAHS MILL...CREST...
ATWATER...SUNNYSIDE AND SPREWELL BLUFF STATE PARK.
LAT...LON 3299 8449 3299 8430 3300 8430 3299 8429
3299 8424 3279 8428 3284 8442 3285 8446
3286 8448 3285 8448 3285 8449 3288 8448
3288 8451
TIME...MOT...LOC 1930Z 278DEG 5KT 3295 8442Special weather statement, Sep 12, 3:45 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT MON SEP 12 2016
GAZ070-071-122015-
LAMAR GA-MONROE GA-
345 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR AND WESTERN
MONROE COUNTIES UNTIL 415 PM EDT...
AT 344 PM EDT...A STRONG THUNDERSTORM WAS OVER JOHNSTONVILLE...OR
NEAR BARNESVILLE...MOVING SOUTH AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...CULLODEN...ALDORA...RUSSELLVILLE...COLLIER...
REDBONE...GOGGINS...BRENT AND JOHNSTONVILLE.
LAT...LON 3299 8412 3299 8416 3310 8418 3316 8397
3293 8383 3285 8410 3285 8412
TIME...MOT...LOC 1944Z 341DEG 11KT 3307 8405Special weather statement, Sep 12, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT MON SEP 12 2016
GAZ072-122045-
JONES GA-
417 PM EDT MON SEP 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR JONES COUNTY UNTIL 445 PM EDT...
AT 417 PM EDT...A STRONG THUNDERSTORM WAS OVER WAYSIDE...OR NEAR
GRAY...MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRAY...CLINTON...BRADLEY...WAYSIDE...JAMES...GREENBERRY
CROSSROADS...ROUND OAK...ETHRIDGE...HADDOCK AND BLOUNTSVILLE.
LAT...LON 3296 8365 3314 8367 3319 8344 3318 8343
3311 8342 3295 8337
TIME...MOT...LOC 2017Z 264DEG 20KT 3306 8358The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 8:01 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 44 min |
| Sep 11, 8:03 PM EDT | Special Weather Statement | FFC | Houston | 42 min |
| Sep 11, 8:06 PM EDT | Special Weather Statement | FFC | Candler | 24 min |
| Sep 11, 8:45 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Sep 11, 8:47 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Sep 11, 9:15 PM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Sep 11, 10:13 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 47 min |
| Sep 11, 10:58 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 47 min |
| Sep 11, 11:45 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Sep 12, 12:23 AM EDT | Special Weather Statement | FFC | Toombs | 67 min |
| Sep 12, 2:13 PM EDT | Special Weather Statement | FFC | Meriwether | 32 min |
| Sep 12, 2:38 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 37 min |
| Sep 12, 2:55 PM EDT | Special Weather Statement | FFC | Butts, Monroe | 35 min |
| Sep 12, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 34 min |
| Sep 12, 3:30 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Sep 12, 3:45 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 30 min |
| Sep 12, 4:19 PM EDT | Special Weather Statement | FFC | Lamar | 26 min |
| Sep 12, 4:29 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 31 min |
| Sep 12, 4:42 PM EDT | Special Weather Statement | FFC | Jones, Monroe, Upson | 33 min |
| Sep 12, 5:13 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Sep 12, 5:19 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Sep 12, 5:21 PM EDT | Special Weather Statement | FFC | Talbot | 24 min |
| Sep 12, 5:28 PM EDT | Special Weather Statement | FFC | Schley | 32 min |
| Sep 12, 5:36 PM EDT | Special Weather Statement | FFC | Bibb, Peach | 24 min |
| Sep 12, 5:44 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Sep 12, 5:58 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Sep 12, 6:02 PM EDT | Special Weather Statement | FFC | Marion | 43 min |
| Sep 12, 6:06 PM EDT | Special Weather Statement | FFC | Peach | 24 min |
| Sep 12, 6:26 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Sep 12, 6:28 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
| Sep 12, 6:34 PM EDT | Special Weather Statement | FFC | Houston | 26 min |
| Sep 12, 6:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Sep 12, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 38 min |
| Sep 12, 7:29 PM EDT | Special Weather Statement | FFC | Gilmer | 31 min |
| Sep 12, 7:34 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 26 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.